# SDR UALA2012100805667

- Difficulty date: October 7, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 68,210 hours, 9,883 cycles
- Engine: Pwa PW40903
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 265
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IGNITOR L2 LEFT ENGINE FAILED TO IGNITE USING IGNITOR 2.  FAILED AUDIBLE TEST PER MM, NO POP.  REPLACED IGNITION EXCITER IGNITION LEAD AND IGNITION PLUG AND ACCOMPLISHED IGNITION SYSTEM, OPERATIONAL CHECK BOTH L1 AND L2 FUNCTIONED NORMAL.
